# SDR MALA020221

- Difficulty date: March 30, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT 3460, THE NR 4 ENGINE FLAME-OUT AND RETURNED TO FAR.  AIR TURNBACK TO FAR.  MAINTENANCE DETERMINED NR 4 ENGINE DIFFICULT TO ROTATE/SIEZED.  REFERENCE FOLLOWING DISC/CA'S 14, 15, 16, 17, 18, 19 AND 20 FOR TROUBLESHOOTING.  AC TO BE FERRIED TO MSP, TASK CARD THREE ENGINE FERRY.  INSPECTED AC AND FOUND SAFE FOR FERRY FROM FAR TO MSP WITH NR 4 ENGINE INOP.
